Re: Klonopine/Lumps in your neck/shoulders??? |
Joanne how much were you taking? I started on 1/4 mg(0.25mg) 2 times a day and was suppose to increase to 1/2 mg 2 times a day. I didn't even try the 1/2mg for weeks and then at bedtime. I still woke up feeling my way to the kitchen and my eyes wouldn't open until I took the 1/4 mg. Last week I tried a 1/2 mg in morning and didn't like the feeling. What has been working fairly well is 1/4 mg when I get up, another at lunch and another at dinner to keep my eyes open until bedtime. Sometimes it works better than others. I don't take any at bedtime. I'm going to get Botox at the end of March. And try to work on something for the FMS which is worse without 10 to 20mg of Elavil.One of the symptoms of FMS is the lumps, knots, stringy tight muscles in neck and shoulders. Does anyone else have that? A lady from California called thanking me for the article in the newsletter and says she has had BEB for 8 years, but has been almost symptom free for 2 years without Botox or medications with deep massage to keep the muscles in her neck and shoulders free of lumps and tightness. I told her I got massage about every 3 weeks. She said she had to go once a week until the lumps were gone, then every month to keep them out. I have had massage on a weekly basis for a short period but the lumps were never completely gone. She said I had to go as often as necessary until the lumps were completely gone. Mine have been there for about 9 years. Maybe I'll give it a try. I love massage, but I'd have to get just the neck and shoulders done if I went often because it is not covered by insurance. I love massage and it does help my FMS and state of mind, but it has not been the cure for FMS. Joanne I am so glad you are feeling more like yourself.
Re: Klonopine/Lumps in your neck/shoulders???
Delaine, I took .50 mg tablets in the morning, afternoon, and 2 at bedtime. It was supposed to help me sleep, but didn't. This looks like I was prescribed twice what you were taking, and then some. No wonder I was so out of it. I have to say, it also didn't seem to do much for the BEB either. Since being off of it, I don't see any change in my BEB.